# SDR NWAA082806743

- Difficulty date: June 20, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N643NW
- Make and model: Boeing 747249F
- Aircraft serial: 22245
- Aircraft time: 94,055 hours, 21,530 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, HYDRAULIC SYSTEM NR 1 FLUID BEGAN DECREASING AND WENT TO 0.  FLIGHT CONTINUED ON TO ANC.  FOLLOWED COM PROCEDURE AND SYSTEM NR 1 WAS SHUT DOWN.  CFR WAS CALLED OUT TO MEET THE FLIGHT AND LANDING WAS UNEVENTFUL.  AIRCRAFT WAS THEN TOWED TO THE CARGO RAMP.  MAINTENANCE REMOVED AND REPLACED NR 1 ENGINE ADP, EDP AND PRESSURE AND CASE DRAIN MODULE FILTERS.  OPERATIONAL CHECKED GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (A)
